RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 115, Number 1, Pages 3–28 (Mi tmf854)  

This article is cited in 7 scientific papers (total in 7 papers)

Homogeneous Stäckel-type systems

A. V. Tsiganov

St. Petersburg State University, Faculty of Physics

Abstract: A class of Hamiltonian dynamic systems integrated by the variable separation method is considered. The integration for this class is the inversion of an Abel mapping on hyperelliptic curves. We prove that the derivative of the Abel mapping is the Stäckel matrix, which determines a diagonal Riemannian metric and curvilinear orthogonal coordinate systems in a flat space. Lax representations with the spectral parameter are constructed. The corresponding classical $r$-matrices are dynamic. It is shown how the class of pointwise canonical transformations can be naturally generalized using the Abel integral reduction theory.

DOI: https://doi.org/10.4213/tmf854

Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 115:1, 377–395

Bibliographic databases:

Received: 17.11.1997

Citation: A. V. Tsiganov, “Homogeneous Stäckel-type systems”, TMF, 115:1 (1998), 3–28; Theoret. and Math. Phys., 115:1 (1998), 377–395

Citation in format AMSBIB
\Bibitem{Tsi98}
\by A.~V.~Tsiganov
\paper Homogeneous St\"ackel-type systems
\jour TMF
\yr 1998
\vol 115
\issue 1
\pages 3--28
\mathnet{http://mi.mathnet.ru/tmf854}
\crossref{https://doi.org/10.4213/tmf854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762125}
\zmath{https://zbmath.org/?q=an:0960.37026}
\elib{http://elibrary.ru/item.asp?id=13297202}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 115
\issue 1
\pages 377--395
\crossref{https://doi.org/10.1007/BF02575497}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075549000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf854
  • https://doi.org/10.4213/tmf854
  • http://mi.mathnet.ru/eng/tmf/v115/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Tsiganov, “Outer automorphisms of $sl(2)$, integrable systems, and mappings”, Theoret. and Math. Phys., 118:2 (1999), 164–172  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Tsiganov, “Noncanonical time transformations relating finite-dimensional integrable systems”, Theoret. and Math. Phys., 120:1 (1999), 840–861  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Tsiganov, AV, “Automorphisms of sl(2) and classical integrable systems”, Physics Letters A, 251:6 (1999), 354  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. A. V. Tsiganov, “Canonical transformations of the extended phase space and integrable systems”, Theoret. and Math. Phys., 124:1 (2000), 918–937  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. V. Tsiganov, “Degenerate integrable systems on the plane with a cubic integral of motion”, Theoret. and Math. Phys., 124:3 (2000), 1217–1233  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. V. Tsiganov, “Construction of Separation Variables for Finite-Dimensional Integrable Systems”, Theoret. and Math. Phys., 128:2 (2001), 1007–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Klishevich, VV, “Exact solution of Dirac and Klein-Gordon-Fock equations in a curved space admitting a second Dirac operator”, Classical and Quantum Gravity, 18:17 (2001), 3735  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:562
    Full text:205
    References:51
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019